RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 244, Number 1, Pages 57–61 (Mi dan42245)  

This article is cited in 14 scientific papers (total in 14 papers)

MATHEMATICAL PHYSICS

Korteweg–de Vries equation from the group standpoint

N. H. Ibragimovab, A. B. Shabatab

a Institute of Hydrodynamics, Novosibirsk
b Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (588 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
Presented: G. I. Marchuk
Received: 25.07.1978

Citation: N. H. Ibragimov, A. B. Shabat, “Korteweg–de Vries equation from the group standpoint”, Dokl. Akad. Nauk SSSR, 244:1 (1979), 57–61

Citation in format AMSBIB
\Bibitem{IbrSha79}
\by N.~H.~Ibragimov, A.~B.~Shabat
\paper Korteweg--de Vries equation from the group standpoint
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 244
\issue 1
\pages 57--61
\mathnet{http://mi.mathnet.ru/dan42245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0523055}


Linking options:
  • http://mi.mathnet.ru/eng/dan42245
  • http://mi.mathnet.ru/eng/dan/v244/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kh. Ibragimov, A. B. Shabat, “Evolutionary equations with nontrivial Lie–Bäcklund group”, Funct. Anal. Appl., 14:1 (1980), 19–28  mathnet  crossref  mathscinet  zmath
    2. B. S. Getmanov, “Integrable two-dimensional Lorentz-invariant nonlinear model of a complex scalar field (complex sine-Gordon II)”, Theoret. and Math. Phys., 48:1 (1981), 572–579  mathnet  crossref  mathscinet  isi
    3. M. B. Sheftel, “On the infinite-dimensional noncommutative Lie–Bäcklund algebra associated with the equations of one-dimensional gas dynamics”, Theoret. and Math. Phys., 56:3 (1983), 878–891  mathnet  crossref  mathscinet  zmath  isi
    4. A. G. Meshkov, “Symmetries of scalar fields. II”, Theoret. and Math. Phys., 57:3 (1983), 1209–1216  mathnet  crossref  mathscinet  zmath  isi
    5. A. N. Leznov, “The inverse scattering method in a form invariant with respect to representations of the internal symmetry algebra”, Theoret. and Math. Phys., 58:1 (1984), 103–106  mathnet  crossref  mathscinet  isi
    6. A. Yu. Orlov, E. I. Shulman, “Additional symmetries of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 64:2 (1985), 862–866  mathnet  crossref  mathscinet  zmath  isi
    7. S. I. Svinolupov, “Analogs of the Burgers equation of arbitrary order”, Theoret. and Math. Phys., 65:2 (1985), 1177–1180  mathnet  crossref  mathscinet  zmath  isi
    8. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. R. Kudashev, S. E. Sharapov, “Inheritance of KdV symmetries under Whitham averaging and hydrodynamic symmetries of the Witham equations”, Theoret. and Math. Phys., 87:1 (1991), 358–363  mathnet  crossref  mathscinet  zmath  isi
    10. A. V. Shapovalov, I. V. Shirokov, “Symmetry algebras of linear differential equations”, Theoret. and Math. Phys., 92:1 (1992), 697–703  mathnet  crossref  mathscinet  zmath  isi
    11. V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, Theoret. and Math. Phys., 125:3 (2000), 1603–1661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. A. V. Kiselev, “Methods of geometry of differential equations in analysis of integrable models of field theory”, J. Math. Sci., 136:6 (2006), 4295–4377  mathnet  crossref  mathscinet  zmath  elib  elib
    13. V. E. Adler, A. B. Shabat, “Model equation of the theory of solitons”, Theoret. and Math. Phys., 153:1 (2007), 1373–1387  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. I. T. Habibullin, A. R. Khakimova, “Invariant manifolds and Lax pairs for integrable nonlinear chains”, Theoret. and Math. Phys., 191:3 (2017), 793–810  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:27
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019